# SDR CALA2025082508086

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 109,948 hours, 20,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS  OPS TEST WITH THE TEST SWITCHES PROCEDURE,   EMERGENCY AISLE PATH LIGHTING SEATS 18 TO 32 DO NOT ALWAYS COME ON AND FADE OUT QUICKLY.   REPLACED BATTERY PER AMM 33-51-06-960-802 AND LIGHTS COME ON DIM,  REPLACED EMERGENCY PWER SUPPLY PER AMM 33-51-06-960-803 OP CHECKED OK.
